# SDR DHL2003364013

- Difficulty date: September 4, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Part number: C230056
- Part serial: 0646
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE LANDING GEAR LEVER WOULD NOT RETRACT PAST THE OFF POSITION. PERFORMED ABNORMAL PROCEDURE AND LEVER WOULD STILL NOT RETRACT PAST OFF.  FOUND DAMPER RED INDICATOR POPPED. REMOVED AND REPLACED LT PITCH DAMPER IAW M/M 32-11-15.
